# SDR HALA0700351

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,352 hours, 3,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG NR 1 FIRE LOOP ON STATUS PAGE.  REPLACED TS682 LEFT ENG LOWER AFT FIRE DETECTION LOOP A LUG PER767 WDM26-11-11.  OPS CHECKED OK PER FIM 26-11-00.
